# SDR DXTA2025021902388

- Difficulty date: February 15, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 1,453 hours, 2,085 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Mount
- Part number: 741421137
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CONTROL: CLIMBING THRU APPROXIMATELY FL 330, CREW HEARD A LOUD POP, FOLLOWED BY A LOUD VACCUM SOUND. CREW EXPERIENCED SENSATION OF LOSS OF PRESSURIZATION. CABIN ALTITUDE CAS MESSAGE DISPLAYED, CABIN CLIMBING WAS INDICATED. CREW DONNED MASK, ESTABLISHED COMMS, AND PERFORMED AN EMERGENCY DESCENT. PAX OXYGEN WAS MANUALLY DEPLOYED. ON POST FLIGHT, FOUND RIGHT SIDE PITOT TUBE SEPARATED FROM IT'S CASING. CORRECTIVE ACTION: REPLACED STANDBY PITOT PROBE MOUNT. OPS CHECK GOOD. IAW CE-680A AMM REF 34-10-00-720
